# SDR AALA202403156939

- Difficulty date: March 12, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N9016
- Make and model: Airbus A319-115
- Aircraft serial: 6040
- Aircraft time: 26,910 hours, 12,761 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Part number: NOTREPORTED
- Condition: Lack Of Lube
- Location: Aft Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY LOCK HARD TO UNLOCK WHEN LOCKED FROM THE INSIDE. PASSENGERS NEED HELP TO UNLOCK THE DOOR. LUBED LATCH ON LEFT AFT LAV DOOR LOCK.
